Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/9853
Title: Асимптотична єдиність оцінки найменших квадратів параметрів нелінійної моделі регресії
Other Titles: Asymptotic Uniqueness of the Non-Linear Regression Model Parameter with Least Squares Estimator
Асимптотическая единственность оценки наименьших квадратов параметров нелинейной модели регрессии
Authors: Жураковський, Богдан Михайлович
Zhurakovskyi, Bohdan M.
Жураковский, Б. М.
Keywords: оцінка найменших квадратів
асимптотична єдиність
сильна залежність
приховані періодичності
нелінійна регресія
least square estimator
asymptotic uniqueness
strong dependence
hidden periodicities
nonlinear regression
оценки наименьших квадратов
асимптотическая единственность
сильная зависимость
скрытые периодичности
нелинейная регрессия
Issue Date: 2014
Publisher: НТУУ "КПІ"
Citation: Жураковський Б. М. Асимптотична єдиність оцінки найменших квадратів параметрів нелінійної моделі регресії / Б. М. Жураковський // Наукові вісті НТУУ «КПІ» : науково-технічний журнал. – 2014. – № 4(96). – С. 60–66. – Бібліогр.: 9 назв.
URI: http://ela.kpi.ua/handle/123456789/9853
Appears in Collections:Наукові вісті НТУУ «КПІ»: науково-технічний журнал, № 4(96)

Files in This Item:
File Description SizeFormat 
11_zhurakovskyi_bм_asymptotic_uniqueness.pdf228.35 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.